A Boundary Integral Method for the General Conjugation Problem in Multiply Connected Circle Domains

Conference paper
Part of the Trends in Mathematics book series (TM)

Abstract

We present a boundary integral method for solving a certain class of Riemann-Hilbert problems known as the general conjugation problem. The method is based on a uniquely solvable boundary integral equation with the generalized Neumann kernel. We present also an alternative proof for the existence and uniqueness of the solution of the general conjugation problem.

Keywords

General conjugation problem Riemann-Hilbert problem Generalized Neumann kernel 

Mathematics Subject Classification (2010)

Primary 30E25; Secondary 45B05 

Notes

Acknowledgements

The author would like to thank the anonymous referee for his valuable comments and suggestions which improved the presentation of this paper. The financial support from Qatar University Internal Grant QUUG-CAS-DMSP-15∖16-27 is gratefully acknowledged.

References

  1. 1.
    S.A.A. Al-Hatemi, A.H.M. Murid, M.M.S. Nasser, A boundary integral equation with the generalized Neumann kernel for a mixed boundary value problem in unbounded multiply connected regions. Bound. Value Probl. 2013, 54 (2013)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    R. Balu, T.K. DeLillo, Numerical methods for Riemann-Hilbert problems in multiply connected circle domains. J. Comput. Appl. Math. 307, 248–261 (2016)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    R. Czapla, W. Nawalaniec, V. Mityushev, Effective conductivity of random two-dimensional composites with circular non-overlapping inclusions. Comput. Mater. Sci. 63, 118–126 (2012)CrossRefGoogle Scholar
  4. 4.
    F.D. Gakhov, Boundary Value Problems (Pergamon Press, Oxford, 1966)MATHGoogle Scholar
  5. 5.
    S. Gluzman, V. Mityushev, W. Nawalaniec, G. Sokal, Random composite: stirred or shaken? Arch. Mech. 68(3), 229–241 (2016)MATHGoogle Scholar
  6. 6.
    G.M. Goluzin, Geometric Theory of Functions of a Complex Variable (American Mathematical Society, Providence, RI, 1969)CrossRefMATHGoogle Scholar
  7. 7.
    N.D. Halsey, Potential flow analysis of multielement airfoils using conformal mapping. AIAA J. 17, 1281–1288 (1979)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    P. Henrici, Applied and Computational Complex Analysis, vol. 3 (Wiley, New York, 1986)MATHGoogle Scholar
  9. 9.
    V.V. Mityushev, Scalar Riemann-Hilbert problem for multiply connected domains, in Functional Equations in Mathematical Analysis, ed. by Th.M. Rassias, J. Brzdek (Springer, Berlin, 2011), pp. 599–632CrossRefGoogle Scholar
  10. 10.
    V. Mityushev, \(\mathbb {R}\)-linear and Riemann-Hilbert problems for multiply connected domains, in Advances in Applied Analysis, ed. by S.V. Rogosin, A.A. Koroleva (Birkhäuser, Basel, 2012), pp. 147–176CrossRefGoogle Scholar
  11. 11.
    V. Mityushev, S. Rogosin, Constructive Methods for Linear and Nonlinear Boundary Value Problems for Analytic Functions (Chapman & Hall, London, 2000)MATHGoogle Scholar
  12. 12.
    A.H.M. Murid, M.M.S. Nasser, Eigenproblem of the generalized Neumann kernel. Bull. Malays. Math. Sci. Soc. 26(2), 13–33 (2003)MathSciNetMATHGoogle Scholar
  13. 13.
    A.H.M. Murid, M.R.M. Razali, M.M.S. Nasser, Solving Riemann problem using Fredholm integral equation of the second kind, in Proceeding of Simposium Kebangsaan Sains Matematik Ke-10, ed. by A.H.M. Murid (UTM, Johor, 2002), pp. 171–178Google Scholar
  14. 14.
    M.M.S. Nasser, The Riemann-Hilbert problem and the generalized Neumann kernel on unbounded multiply connected regions. Univ. Res. (IBB Univ. J.) 20, 47–60 (2009)Google Scholar
  15. 15.
    M.M.S. Nasser, A boundary integral equation for conformal mapping of bounded multiply connected regions. Comput. Methods Funct. Theory 9, 127–143 (2009)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    M.M.S. Nasser, Numerical conformal mapping via a boundary integral equation with the generalized Neumann kernel. SIAM J. Sci. Comput. 31(3), 1695–1715 (2009)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    M.M.S. Nasser, Numerical conformal mapping of multiply connected regions onto the second, third and fourth categories of Koebe’s canonical slit domains. J. Math. Anal. Appl. 382, 47–56 (2011)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    M.M.S. Nasser, Numerical conformal mapping of multiply connected regions onto the fifth category of Koebe’s canonical slit regions. J. Math. Anal. Appl. 398, 729–743 (2013)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    M.M.S. Nasser, Fast computation of the circular map. Comput. Methods Funct. Theory 15(2), 187–223 (2015)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    M.M.S. Nasser, Fast solution of boundary integral equations with the generalized Neumann kernel. Electron. Trans. Numer. Anal. 44, 189–229 (2015)MathSciNetMATHGoogle Scholar
  21. 21.
    M.M.S. Nasser, F.A.A. Al-Shihri, A fast boundary integral equation method for conformal mapping of multiply connected regions. SIAM J. Sci. Comput. 35(3), A1736–A1760 (2013)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    M.M.S. Nasser, A.H.M. Murid, Z. Zamzamir, A boundary integral method for the Riemann–Hilbert problem in domains with corners. Complex Var. Elliptic Equ. 53, 989–1008 (2008)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    M.M.S. Nasser, A.H.M. Murid, M. Ismail, E.M.A. Alejaily, Boundary integral equations with the generalized Neumann kernel for Laplace’s equation in multiply connected regions. Appl. Math. Comput. 217, 4710–4727 (2011)MathSciNetMATHGoogle Scholar
  24. 24.
    M.M.S. Nasser, A.H.M. Murid, S.A.A. Al-Hatemi, A boundary integral equation with the generalized Neumann kernel for a certain class of mixed boundary value problem. J. Appl. Math. 2012, 254123, 17 pp (2012)Google Scholar
  25. 25.
    M.M.S. Nasser, J. Liesen, O. Sète, Numerical computation of the conformal map onto lemniscatic domains. Comput. Methods Funct. Theory 16(4), 609–635 (2016)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    S.D. Ryan, V. Mityushev, V. Vinokur, L. Berlyand, Rayleigh approximation to ground state of the Bose and Coulomb glasses. Sci. Rep. Nat. Publ. 5, 7821 (2015)Google Scholar
  27. 27.
    I.N. Vekua, Generalized Analytic Functions (Pergamon Press, London, 1992)Google Scholar
  28. 28.
    R. Wegmann, Fast conformal mapping of multiply connected regions. J. Comput. Appl. Math. 130, 119–138 (2001)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    R. Wegmann, Constructive solution of a certain class of Riemann–Hilbert problems on multiply connected circular regions. J. Comput. Appl. Math. 130, 139–161 (2001)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    R. Wegmann, Methods for numerical conformal mapping, in Handbook of Complex Analysis, Geometric Function Theory, vol. 2, ed. by R. Kuehnau (Elsevier, Amsterdam, 2005), pp. 351–477CrossRefGoogle Scholar
  31. 31.
    R. Wegmann, M.M.S. Nasser, The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions. J. Comput. Appl. Math. 214, 36–57 (2008)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    R. Wegmann, A.H.M. Murid, M.M.S. Nasser, The Riemann-Hilbert problem and the generalized Neumann kernel. J. Comput. Appl. Math. 182, 388–415 (2005)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Statistics and PhysicsQatar UniversityDohaQatar

Personalised recommendations